I use it earlier today I went to show n now I'm swolling ?
Caprihlmn; It is common to get irritated or some burning or itching also that could cause some swelling, But this should not last more than a few days if it continues to give you problems Please give your doctor a call or talk to the pharmacist. Good luck hope you get to feeling better. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - How long do you have to lay in bed after using monistat 3 also why does it burn so bad?
Posted 1 Aug 2014 • 1 answer
Monistat-1 - I inserted the Monistat 7 and quickly went to lay down. 30 mins went by and everything?
Posted 11 Aug 2014 • 1 answer
Monistat-1 - Monistat 7 tonight would be my 3rd night of using this and I don't know how to wash my?
Posted 5 Aug 2015 • 1 answer
Posted 12 Oct 2015 • 0 answers
Posted 1 Apr 2016 • 1 answer